Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Minimal total absolute curvature for orientable surfaces with boundary


Author: James H. White
Journal: Bull. Amer. Math. Soc. 80 (1974), 361-362
MSC (1970): Primary 53A05; Secondary 58E99
MathSciNet review: 0334112
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Nathaniel Grossman, Relative Chern-Lashof theorems, J. Differential Geometry 7 (1972), 607–614. MR 0324596 (48 #2947)
  • 2. Nicolaas H. Kuiper, Minimal total absolute curvature for immersions, Invent. Math. 10 (1970), 209–238. MR 0267597 (42 #2499)
  • 3. L. Rodriguez, The two-piece-property and relative tightness for surfaces with boundary (xeroxed thesis), Brown University, Providence, R.I.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 58E99

Retrieve articles in all journals with MSC (1970): 53A05, 58E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13505-6
PII: S 0002-9904(1974)13505-6